Your Questions About Adhd Medications And Weight Loss

… stimulants, the higher the dose, the better the desired effect and the greater the likelihood of side effects. So, one should be aggressive with the dosing but very sensitive to side effects. Affective and mood blunting can occur with higher doses of stimulants, and dry mouth can sometimes be uncomfortable. These are dose-related side effects that might limit one’s ability to dose higher, but generally one would want to dose as high as possible with tolerable side effects. It’s …

Your Questions About Adhd Cures

Mark asks… TMJ Disorder – Are there any home remedies to curing this? I have been suffering from TMJ for several years now. I have tried the mouth splint and it didn’t help, it actually made it worse. Are there any home remedies that you can suggest that may be helpful in curing or elevating the symptoms? Thanks in advance. barry jennings answers: TMJ Syndrome Symptoms and Signs Pain in the facial muscles and jaw joints may radiate to the neck or shoulders. Joints may be …

Your Questions About Adhd Causes In Children

… harder. Its hard to make friends when you cant stay on a subject long enough to express it. You might have already noticed she may not be able to stay on one topic long. The older she gets the harder this will be. When I was younger I had speech problems. My mind would be moving faster than my mouth could. That caused my words to jumble. The trick is slowing her down. Make her focus on a particular subject. My mom gave me word card. I had to talk about nothing but that topic for 4 minutes. I …

Your Questions About Adhd Cures

… best how do I get tonstill idis like swelling of the tonstills so I have permission to get a removal I would really apprcaite it thanks barry jennings answers: “ADHD” is a fake condition dreamed up by drug companies to get a very dangerous drug into a lot of people it can Only Harm! So You do Not have it! The ADD is real. I have discovered myself that IF I ride my exercise bike real fast, breathing deep through my nose and mouth, the Attention problem goes away for 12 hours! …

Your Questions About Adhd Medications And Weight Loss

… VYVANSE, which had no effect on me… I wasnt able to focus and i still felt symptoms of adhd.. But however i did feel its sideeffects;.loss of appetite, dry mouth and weight loss next i am perscribed ADDHERALL. And ive been on it for a few days now and i still see no results…and i also feel its side effects; loss of appetite, irritability, im a bit more angry then i usually am, and i have trouble sleeping.. This is a real fustration for me b.c. I have so much potential in life and i …

Your Questions About Adhd Medications Side Effects

… in the way of exercising? Please answer as best as you can! Thank you Interesting considering even on these meds my resting heart rate is 55-65bpm I’ve been on it for 6 days. barry jennings answers: It’s possible that what you are experiencing is not necessarily dehydration, but dry mouth (the technical word is xerostomia) which is a fairly common side effect of Vyvanse it turns out. It is possible that your body may acclimate to this effect over time and it will improve. You …

Your Questions About Adhd Medications And Weight Loss

… effects and have been told that Marijuana and Alcohol were my only options. I have since began development of a natural supplement that would increase the appetite, boost energy, and counter cotton mouth. Side effects would be improved digestion and absorption of nutrients. I wonder if anyone else would be interested in this solution and whether I should market it to ADHD medications users? barry jennings answers: Hi im 19 now but as a child i was diagnosed with ADHD and i experienced the …

Your Questions About Adhd Causes In Children

John asks… Children and ADHD….? My nephew is 8 years old and is being raised by my mother who is in her 60’s. She’s becoming overwhelmed with his behavior and is basically at her wits end. My nephew has been diagnosed with ADHD and was medicated. However, the medication caused what the doctor called “tics” where he constantly blinks really hard and licks his lips and wipes his mouth….CONSTANTLY….his lips are always all red and chapped and …